RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 3, Pages 440–452 (Mi zvmmf1052)  

This article is cited in 4 scientific papers (total in 4 papers)

Optimization of the frequency polygon method with track-length estimators for the global solution of the transport equation

E. V. Shkarupa

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (1533 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:3, 420–432

Bibliographic databases:
UDC: 519.634
MSC: Primary 65C05; Secondary 82C80
Received: 22.03.2002
Revised: 16.09.2002

Citation: E. V. Shkarupa, “Optimization of the frequency polygon method with track-length estimators for the global solution of the transport equation”, Zh. Vychisl. Mat. Mat. Fiz., 43:3 (2003), 440–452; Comput. Math. Math. Phys., 43:3 (2003), 420–432

Citation in format AMSBIB
\Bibitem{Shk03}
\by E.~V.~Shkarupa
\paper Optimization of the frequency polygon method with track-length estimators for the global solution of the transport equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 3
\pages 440--452
\mathnet{http://mi.mathnet.ru/zvmmf1052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1994404}
\zmath{https://zbmath.org/?q=an:1079.65009}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 3
\pages 420--432


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1052
  • http://mi.mathnet.ru/eng/zvmmf/v43/i3/p440

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Makarov R.N., Shkarupa E.V., “Stochastic algorithms with Hermite cubic spline interpolation for global estimation of solutions of boundary value problems”, SIAM J Sci Comput, 30:1 (2007), 169–188  crossref  mathscinet  zmath  isi  elib  scopus
    2. Plotnikov M.Yu., Shkarupa E.V., “Construction of an upper error bound and optimization of the test particle method”, Russian J Numer Anal Math Modelling, 23:3 (2008), 251–264  crossref  mathscinet  zmath  isi  elib  scopus
    3. Plotnikov M.Yu., Shkarupa E.V., “Application of the Theory of Functional Monte Carlo Algorithms to Optimization of the DSMC Method”, Rarefied Gas Dynamics, AIP Conference Proceedings, 1084, 2009, 377–382  adsnasa  isi
    4. Plotnikov M.Yu., Shkarupa E.V., “Estimation of the Statistical Error and the Choice of Parameters in the Method of Test Particles”, Russ. J. Numer. Anal. Math. Model, 27:2 (2012), 155–173  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:126
    Full text:57
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021